Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Provigil making me moody SLS

Posted by blondegirl47 on July 10, 2003, at 16:44:00

In reply to Re: Provigil making me moody, posted by SLS on July 10, 2003, at 16:41:05

Thanks, Scott. If I notice my moodyness getting worse instead of better after a couple weeks I will talk to my pdoc about going off.

Blondegirl


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[240682]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:blondegirl47 thread:240597
URL: http://www.dr-bob.org/babble/20030708/msgs/240682.html